# SDR CALA2021112202152

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Stringer
- Part number: D5348004720801
- Condition: Corroded
- Location: Fr66-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6299) R/H FR66-68 STR24R HAS CORROSION (REMOVE AND RE PLACE STRINGER OR REPAIR) REMOVED DAMAGED STRINGER SECTION 24R FR 64-67, INSTALLED NEW STR INGER SECTION 24R FR 64-67 P/N D5348004720801 AND AFT STR TIES A ND SHEAR TIES REMOVED TO FOM IAW SRM 51-42-11. FLOOR BEAM REINST ALL ON W/C 15806.
